MathSciNet Relay Station
MathSciNet bibliographic data
MR2000309 (2004d:26025) 26D15 (39A05)
Meng, Fan Wei; Li, Wei Nian On some new nonlinear discrete inequalities and their applications. J. Comput. Appl. Math. 158 (2003), no. 2, 407–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement